Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 171624, 8 pages
http://dx.doi.org/10.1155/2014/171624
Research Article

Remarks on Some Recent Fixed Point Results on Quaternion-Valued Metric Spaces

1Department of Mathematics, Texas A&M University-Kingsville, MSC 172, Rhode Hall 217B, Kingsville, TX 78363-8202, USA
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
4Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
5Department of Mathematics, Islamic Azad University, Arak Branch, Arak, Iran

Received 17 March 2014; Accepted 18 April 2014; Published 21 May 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. E.-S. Ahmed, A. J. Asad, and S. Omran, “Fixed point theorems in quaternion-valued metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 258985, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Abdeljawad and E. Karapinar, “A gap in the paper “a note on cone metric fixed point theory and its equivalence” [Nonlinear Anal. 72(5), (2010), 2259–2261],” Gazi University Journal of Science, vol. 24, no. 2, pp. 233–234, 2011. View at Google Scholar · View at Scopus
  5. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 7 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Amini-Harandi and M. Fakhar, “Fixed point theory in cone metric spaces obtained via the scalarization method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3529–3534, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Feng and W. Mao, “The equivalence of cone metric spaces and metric spaces,” Fixed Point Theory, vol. 11, no. 2, pp. 259–263, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Janković, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Rezapour and R. H. Haghi, “Some notes on the paper ‘cone metric spaces and fixed point theorems of contractive mappings’,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. O. Hadžić and L. Gajić, “Coincidence points for set-valued mappings in convex metric spaces,” Univerzitet u Novom Sadu. Zbornik Radova Prirodno-Matematičkog Fakulteta, vol. 16, no. 1, pp. 13–25, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Karapınar, “Couple fixed point theorems for nonlinear contractions in cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3656–3668, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Abdeljawad and E. Karapinar, “Quasicone metric spaces and generalizations of Caristi Kirk's theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 574387, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Karapınar, “Some nonunique fixed point theorems of Ćirić type on cone metric spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 123094, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Khojsteh, A. Razani, and S. Moradi, “A fixed point of generalized TF-contraction mappings in cone metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 14, 2011. View at Publisher · View at Google Scholar
  17. N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553–562, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  18. G.-Y. Chen, X. X. Huang, and X. Q. Yang, Vector Optimization, Springer, Berlin, Germany, 2005. View at MathSciNet
  19. W.-S. Du, “On some nonlinear problems induced by an abstract maximal element principle,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 391–399, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W.-S. Du, “The existence of cone critical point and common fixed point with applications,” Journal of Applied Mathematics, vol. 2011, Article ID 985797, 22 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Aydi, M.-F. Bota, E. Karapınar, and S. Mitrović, “A fixed point theorem for set-valued quasi-contractions in b-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 88, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Aydi, M.-F. Bota, E. Karapinar, and S. Moradi, “A common fixed point for weak φ-contractions on b-metric spaces,” Fixed Point Theory, vol. 13, no. 2, pp. 337–346, 2012. View at Google Scholar · View at MathSciNet